Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey ! I'll introduce myself a little bit. I am 19 years old, I first take accutane in 2003 I had really bad back acne and little in face. I had to take a second course in 2006. I've been clear (some pimples sometimes but it was ok) for 2 years. Last January, I took accutane for the third times because I had really bad acne on neck there's pictures:

http://img17.imageshack.us/img17/3016/star...tane21janvi.jpg

http://img17.imageshack.us/img17/2756/star...ane21janvix.jpg

This is the day when I started accutane, it doesn't look as bad as it really was cause the pictures are not at their best quality.

So... I had really bad reaction to accutane... I first thought it was normal and this was just an IB...

But it kept getting worse... big pump and whiteheads... really bad...

I had no acne on cheeks when I started and... this is how I looked like after 2 months into accutane:

http://img27.imageshack.us/img27/5157/sanstitrekeq.jpg

http://img27.imageshack.us/img27/6986/sanstitre2jfc.jpg

http://img27.imageshack.us/img27/3740/sanstitre3aly.jpg

I'M not saying that accutane will do this to everyone. Just be aware and see your derm if you have questions about your skins and don't wait to much... IB should not be THAT bad...

I shouldn't have taken accutane for a 3rd times... even if it has done the job the 2 times before... it really made my cheeks bad.

I stopped accutane and started cortisone. 20 days into cortisone: I have no more bump and kyst, 2-3 little pimple nothing bad... just red marks and I hope they will fade away...

http://img16.imageshack.us/img16/1646/31ma...09rightred2.jpg

Good luck with accutane it's a good solution but try to see your derm often while on it !

Share this post


Link to post
Share on other sites

you only got this reaction on your third course right? and that sucks man but im glad u got off of accutane and doing cortisone... what is cortisone i dont know anything about it.

Share this post


Link to post
Share on other sites
oh wow...

acne is crazy.... I really don't get it. Glad its getting better though.

Yes... It was really bad... I regret that I took accutane again cause now my face is really red and I would probably have been good with antibiotic or something....

Well... This is life I guess... We will get through

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×